# SDR SWAA2021050355667

- Difficulty date: March 14, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BULKHEAD SHROUD PANEL 142NWB CRACKED AT PREVIOUS REPAIR AREA. / RECEIVED NEW SHROUD PANEL 142NWB TO BE INSTALLED ON CUSTOMER CARD J-PANEL-141-CLOSE.
